# SDR WVER2019061500424

- Difficulty date: June 15, 2019
- Submitted: June 16, 2019
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 38,242 hours, 30,320 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 549
- Part time: 38,242 hours, 30,320 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL / TRANSVERSE FLOOR BEAMS CORRODED @ FS 549.00 / RBL-9 BEYOND ALLOWABLE LIMITS. REPAIRED BOTH FLOOR BEAMS I.A.W. REO #690-53-31-430, REV --, DATED 2019-06-15.
